# SDR QXEA200800274

- Difficulty date: March 6, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 23,679 hours, 34,540 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - CORROSION ON FLOORBOARD FLANGE UPPER SURFACE AT STATION 599.5 OUTBOARD OF STRINGER 28R TO END OF FLANGE.  REMOVED NUT PLATE, BLENDED OUT CORROSION IAW DASH 8 200 CPM CHAPTER 4, BLENDED AREA WITHIN LIMITS IAW DASH 8 200 SRM 51-20-11.  ALODINED AND PRIMED BLENDED AREA IAW DASH 8 200 SRM 51-20-16 AND 51-20-36.  INSTALLED NUT PLATES IAW DASH 8 200 SRM 51-40-00.
